# SDR ASAA9940057

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: 69703751
- Condition: Bent
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE R1 DOOR WOULD NOT STAY OPEN WITH THE LEVER ASSEMBLY.  REPLACED HOLD OPEN LEVER ASSEMBLY AND DOOR REMAINS OPEN NORMALLY.  (M)
